# SDR USAA010109

- Difficulty date: February 5, 2001
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 32,258 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM CORRODED 1 INCH BY 6 INCHES, STATION 344, BL 0 TO RBL 6.  INSTALLED T-CAP PER 53-10-51 FIG 205.  CORROSION LEVEL 1.  (M)
